Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anafranil (clomipramine) users please

Posted by linkadge on February 18, 2006, at 14:09:16

In reply to Re: anafranil (clomipramine) users please chess, posted by rod on February 17, 2006, at 11:10:59

It was good for a while, but the longer I took it I became more zombie like.

I stopped it on my own. I told my doctor that I didn't really feel awake till much past noon.

He told me to take it the morning.. Yeah, like thats going to happen.

Take care.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[610893]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:610269
URL: http://www.dr-bob.org/babble/20060212/msgs/610893.html